Alert archive / California / Hazardous Seas Warnings in 2016
Hazardous Seas Warning 28, NWS Eureka, CA
NWS Eureka, CA issued this hazardous seas warning at Nov 29, 2016, 12:08 PM PST. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Nov 29, 2016, 12:08 PM PST (20:08 UTC)
- Expired
- Nov 29, 2016, 3:12 PM PST
- In force
- 3 hr
- Issued by
- NWS Eureka, CA
The text
As transmitted.
794 WHUS76 KEKA 292008 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 1208 PM PST TUE NOV 29 2016 PZZ450-300415- /O.EXP.KEKA.SE.W.0027.000000T0000Z-161129T2000Z/ /O.UPG.KEKA.SC.Y.0112.000000T0000Z-161130T0800Z/ /O.NEW.KEKA.SE.W.0028.161129T2008Z-161130T0100Z/ /O.NEW.KEKA.SC.Y.0114.161130T0100Z-161130T0800Z/ PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM- 1208 PM PST TUE NOV 29 2016 ...HAZARDOUS SEAS WARNING IN EFFECT UNTIL 5 PM PST THIS AFTERNOON... ...SMALL CRAFT ADVISORY IN EFFECT FROM 5 PM THIS AFTERNOON TO MIDNIGHT PST TONIGHT... THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A HAZARDOUS SEAS WARNING...WHICH IS IN EFFECT UNTIL 5 PM PST THIS AFTERNOON. A SMALL CRAFT ADVISORY HAS ALSO BEEN ISSUED. THIS SMALL CRAFT ADVISORY IS IN EFFECT FROM 5 PM THIS AFTERNOON TO MIDNIGHT PST TONIGHT. THE SMALL CRAFT ADVISORY IS NO LONGER IN EFFECT. * WAVES...NW 17 TO 22 FEET AT 16 SECONDS SLOWLY SUBSIDING THROUGH TONIGHT. * WINDS...LIGHT WINDS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HAZARDOUS SEAS WARNING MEANS HAZARDOUS SEA CONDITIONS ARE IMMINENT OR OCCURRING. RECREATIONAL BOATERS SHOULD REMAIN IN PORT...OR TAKE SHELTER UNTIL WAVES SUBSIDE. COMMERCIAL VESSELS SHOULD PREPARE FOR ROUGH SEAS AND CONSIDER REMAINING IN PORT OR TAKING SHELTER IN PORT UNTIL HAZARDOUS SEAS SUBSIDE. A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ470-300415- /O.EXP.KEKA.SE.W.0027.000000T0000Z-161129T2000Z/ /O.UPG.KEKA.SC.Y.0113.000000T0000Z-161202T0800Z/ /O.NEW.KEKA.SE.W.0028.161129T2008Z-161130T0100Z/ /O.NEW.KEKA.SC.Y.0114.161130T0100Z-161202T0800Z/ PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- 1208 PM PST TUE NOV 29 2016 ...HAZARDOUS SEAS WARNING IN EFFECT UNTIL 5 PM PST THIS AFTERNOON... ...SMALL CRAFT ADVISORY IN EFFECT FROM 5 PM THIS AFTERNOON TO MIDNIGHT PST THURSDAY NIGHT... THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A HAZARDOUS SEAS WARNING...WHICH IS IN EFFECT UNTIL 5 PM PST THIS AFTERNOON. A SMALL CRAFT ADVISORY HAS ALSO BEEN ISSUED. THIS SMALL CRAFT ADVISORY IS IN EFFECT FROM 5 PM THIS AFTERNOON TO MIDNIGHT PST THURSDAY NIGHT. THE SMALL CRAFT ADVISORY IS NO LONGER IN EFFECT. * WINDS...BECOMING N AND INCREASING TO 15 TO 25 KNOTS ON WEDNESDAY AND CONTINUING THROUGH LATE WEEK. * WAVES...NW 18 TO 22 FEET AT 16 SECONDS SLOWLY SUBSIDING THROUGH TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HAZARDOUS SEAS WARNING MEANS HAZARDOUS SEA CONDITIONS ARE IMMINENT OR OCCURRING. RECREATIONAL BOATERS SHOULD REMAIN IN PORT...OR TAKE SHELTER UNTIL WAVES SUBSIDE. COMMERCIAL VESSELS SHOULD PREPARE FOR ROUGH SEAS AND CONSIDER REMAINING IN PORT OR TAKING SHELTER IN PORT UNTIL HAZARDOUS SEAS SUBSIDE. A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ455-300415- /O.EXP.KEKA.SE.W.0027.000000T0000Z-161129T2000Z/ /O.UPG.KEKA.SC.Y.0111.000000T0000Z-161130T0800Z/ /O.NEW.KEKA.SE.W.0028.161129T2008Z-161130T0100Z/ /O.NEW.KEKA.SC.Y.0114.161130T0100Z-161130T0800Z/ CAPE MENDOCINO TO PT ARENA OUT 10 NM- 1208 PM PST TUE NOV 29 2016 ...HAZARDOUS SEAS WARNING IN EFFECT UNTIL 5 PM PST THIS AFTERNOON... ...SMALL CRAFT ADVISORY IN EFFECT FROM 5 PM THIS AFTERNOON TO MIDNIGHT PST TONIGHT... THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A HAZARDOUS SEAS WARNING...WHICH IS IN EFFECT UNTIL 5 PM PST THIS AFTERNOON. A SMALL CRAFT ADVISORY HAS ALSO BEEN ISSUED. THIS SMALL CRAFT ADVISORY IS IN EFFECT FROM 5 PM THIS AFTERNOON TO MIDNIGHT PST TONIGHT. THE SMALL CRAFT ADVISORY IS NO LONGER IN EFFECT. * WAVES...NW 17 TO 22 FEET AT 17 SECONDS SLOWLY SUBSIDING THROUGH TONIGHT. * WINDS...NORTH 5 TO 15 KT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HAZARDOUS SEAS WARNING MEANS HAZARDOUS SEA CONDITIONS ARE IMMINENT OR OCCURRING. RECREATIONAL BOATERS SHOULD REMAIN IN PORT...OR TAKE SHELTER UNTIL WAVES SUBSIDE. COMMERCIAL VESSELS SHOULD PREPARE FOR ROUGH SEAS AND CONSIDER REMAINING IN PORT OR TAKING SHELTER IN PORT UNTIL HAZARDOUS SEAS SUBSIDE. A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ475-300415- /O.EXP.KEKA.SE.W.0027.000000T0000Z-161129T2000Z/ /O.UPG.KEKA.SC.Y.0111.000000T0000Z-161202T0800Z/ /O.NEW.KEKA.SE.W.0028.161129T2008Z-161130T0100Z/ /O.NEW.KEKA.SC.Y.0114.161130T0100Z-161202T0800Z/ CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 1208 PM PST TUE NOV 29 2016 ...HAZARDOUS SEAS WARNING IN EFFECT UNTIL 5 PM PST THIS AFTERNOON... ...SMALL CRAFT ADVISORY IN EFFECT FROM 5 PM THIS AFTERNOON TO MIDNIGHT PST THURSDAY NIGHT... THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A HAZARDOUS SEAS WARNING...WHICH IS IN EFFECT UNTIL 5 PM PST THIS AFTERNOON. A SMALL CRAFT ADVISORY HAS ALSO BEEN ISSUED. THIS SMALL CRAFT ADVISORY IS IN EFFECT FROM 5 PM THIS AFTERNOON TO MIDNIGHT PST THURSDAY NIGHT. THE SMALL CRAFT ADVISORY IS NO LONGER IN EFFECT. * WINDS...N 5 TO 15 KT INCREASING TO NEAR GALE ON THURSDAY. * WAVES...NW 18 TO 22 FEET AT 17 SECONDS SLOWLY SUBSIDING THROUGH TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HAZARDOUS SEAS WARNING MEANS HAZARDOUS SEA CONDITIONS ARE IMMINENT OR OCCURRING. RECREATIONAL BOATERS SHOULD REMAIN IN PORT...OR TAKE SHELTER UNTIL WAVES SUBSIDE. COMMERCIAL VESSELS SHOULD PREPARE FOR ROUGH SEAS AND CONSIDER REMAINING IN PORT OR TAKING SHELTER IN PORT UNTIL HAZARDOUS SEAS SUBSIDE. A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
1 follow-up statement
601 WHUS76 KEKA 292312 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 312 PM PST TUE NOV 29 2016 PZZ475-300715- /O.CAN.KEKA.SE.W.0028.000000T0000Z-161130T0100Z/ /O.EXT.KEKA.SC.Y.0114.161129T2312Z-161201T0500Z/ /O.NEW.KEKA.GL.A.0033.161201T0500Z-161202T1100Z/ CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 312 PM PST TUE NOV 29 2016 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 9 PM PST WEDNESDAY... ...GALE WATCH IN EFFECT FROM WEDNESDAY EVENING THROUGH LATE THURSDAY NIGHT... ...HAZARDOUS SEAS WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A GALE WATCH... WHICH IS IN EFFECT FROM WEDNESDAY EVENING THROUGH LATE THURSDAY NIGHT. THE HAZARDOUS SEAS WARNING HAS BEEN CANCELLED. * WINDS...N 5 TO 15 KT INCREASING TO GALE WEDNESDAY NIGHT. * WAVES...NW 10 TO 17 FEET AT 15 SECONDS THROUGH THURSDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO 47 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER ALTERING THEIR PLANS. && $$ PZZ450-300715- /O.CAN.KEKA.SE.W.0028.000000T0000Z-161130T0100Z/ /O.EXT.KEKA.SC.Y.0114.161129T2312Z-161130T0800Z/ PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM- 312 PM PST TUE NOV 29 2016 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL MIDNIGHT PST TONIGHT... ...HAZARDOUS SEAS WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN EUREKA HAS CANCELLED THE HAZARDOUS SEAS WARNING. * WAVES...NW 10 TO 16 FEET AT 15 SECONDS THROUGH TONIGHT. * WINDS...LIGHT WINDS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ470-300715- /O.CAN.KEKA.SE.W.0028.000000T0000Z-161130T0100Z/ /O.EXT.KEKA.SC.Y.0114.161129T2312Z-161202T1100Z/ PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- 312 PM PST TUE NOV 29 2016 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 3 AM PST FRIDAY... ...HAZARDOUS SEAS WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN EUREKA HAS CANCELLED THE HAZARDOUS SEAS WARNING. * WINDS...BECOMING N AND INCREASING TO 15 TO 25 KNOTS ON WEDNESDAY AND CONTINUING THROUGH LATE WEEK. * WAVES...NW 10 TO 15 FEET AT 15 SECONDS THROUGH THURSDAY NIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ455-300715- /O.CAN.KEKA.SE.W.0028.000000T0000Z-161130T0100Z/ /O.EXT.KEKA.SC.Y.0114.161129T2312Z-161130T0800Z/ CAPE MENDOCINO TO PT ARENA OUT 10 NM- 312 PM PST TUE NOV 29 2016 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL MIDNIGHT PST TONIGHT... ...HAZARDOUS SEAS WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN EUREKA HAS CANCELLED THE HAZARDOUS SEAS WARNING. * WAVES...NW 10 TO 15 FEET AT 15 SECONDS THROUGH TONIGHT. * WINDS...NORTH 5 TO 15 KT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
What forecasters said that day
The local office's own words before this hazardous seas warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Eureka, CA wrote its last area forecast discussion before this hazardous seas warning went out at Nov 29, 4:41 AM PST, 7 hours 27 minutes earlier.
Area forecast discussion, Nov 29, 4:41 AM PST, 7 hours 27 minutes before
AREA FORECAST DISCUSSION
National Weather Service Eureka CA
441 AM PST Tue Nov 29 2016
.SYNOPSIS...
Sunny skies with dry conditions will dominate your weather today,
before another approaching trough and weak surface front, bring
widespread rains back to the region for Tuesday evening and
Wednesday. High pressure will then reassert itself, bring more dry
weather, before another system spreads rain across the region for
the end of the weekend.
&&
.DISCUSSION...
A shortwave ridge will temporarily is building across the region
this morning, and it will dominate the weather today, with little
cloud cover and dry conditions expected. However, this will be short-
lived, as a mid-level low passing by to our northwest sends a trough
across region late Tuesday night through Wednesday. Light rain will
develop within along this feature, as very good low-level converge
at the surface interacts with increasing ascent aloft. We'll star in
a general northwest to north flow aloft, as ridging tries to build
into the region.
For the latter half of the weekend, a vort max is expected to dive
southeast across our area, as it rounds the base of a trough passing
by to our north. This disturbance will be an increasing source of
lift in the mid to upper levels of the atmosphere. The surface
reflection is much weaker than it's predecessor, with just a subtle
din shift seen in the model data. Given any precipitation will
almost be entirely initiate by forcing aloft, we feel the best
chance of precipitation will be north of highway 36, closer to the
source of better lift, where areas of light rain will develop.
Precipitation amounts continue to look light with this feature, with
most areas receiving around 1/10 to 1/4 of an inch of rainfall.
The atmosphere will remain consistent with the overall weather theme
(a trough passing near by every few days), as another trough dives
south from western Canada through the Inter-mountain West. As is
typically the case the farther out one goes in numerical
forecasting, the long range models disagree, as the GFS, Canadian
Global, and DGEX cutting of a mid and upper level system across
southern Arizona or northwestern Mexico, while the ECMWF ejects the
trough eastward across the southern plains. The latter solution
would keep any jet stream-related disturbances farther north, but
given the consensus of the other models, this is likely an outlier.
As such, the consensus approach would shunt an area of high pressure
farther southwest, allowing jet energy to dive towards/overspread
northern California, resulting in a wetter solution for the middle
to end of next week. Stay tuned ! /PD
&&
.AVIATION...
Some low cloudiness has developed over the interior
valleys, but skies along the coast remain mostly clear as of this
writing. Some thin cirrus will stream overhead through the morning
hours, and a few patches of ground fog are still possible through
daybreak. Winds will become southerly this afternoon along the
Redwood Coast in advance of an approaching weak frontal system.
Light rain or drizzle is expected by mid-evening, but visibilities
are expected to remain VFR and only temporary MVFR ceilings are
anticipated. KUKI should remain rain-free through the 24 hour period.
/SEC
&&
.MARINE...
The Small Craft Advisory for the entire coastal area
continues through this evening. The latest guidance doesn't seem to
indicate much of a break in the advisory level conditions in the
offshore zones, so have just extended that portion of the advisory
through Thursday. Seas ramped up to 18 to 20 feet as expected, and
the Hazardous Seas Warning continues through mid-morning. N winds
will decrease through today and turn southerly ahead of an
approaching weak frontal system this evening. Winds will shift back
to the N behind the front with speeds increasing late Wednesday into
Thursday. Gale force gusts are possible over at least the S offshore
waters during this time period, and a Gale Watch may be needed by
today's afternoon forecast package. /SEC
.SURF ZONE...
Surf has ramped up as expected with breakers around 22
to 26 ft at W-NW facing beaches. Seas are reaching their peak now
and are expected to gradually subside through the day. The High Surf
Advisory continues. The 9 AM expiration time looks okay, but the
oncoming shift will monitor for possible extension. /SEC
&&
.EKA WATCHES/WARNINGS/ADVISORIES...
CA...High Surf Advisory until 9 AM PST this morning for CAZ101-103-
104-109.
Frost Advisory until 9 AM PST this morning for CAZ105.
NORTHWEST CALIFORNIA COASTAL WATERS...Small Craft Advisory until midnight PST tonight for PZZ450-455.
Hazardous Seas Warning until 9 AM PST this morning for PZZ450-
455-470-475.
Small Craft Advisory until midnight PST Thursday night for
PZZ470-475.
&&
Visit us at http://www.weather.gov/eureka
Follow us on Facebook and Twitter at:
http://www.facebook.com/NWSEureka
http://www.twitter.com/nwseureka
For forecast zone information
see the forecast zone map online:
http://www.weather.gov/eureka/zonemap.pngHazardous weather outlook, Nov 29, 11:48 AM PST, 20 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE EUREKA CA 1148 AM PST TUE NOV 29 2016 CAZ101-103-104-109-302000- COASTAL DEL NORTE-NORTHERN HUMBOLDT COAST-SOUTHWESTERN HUMBOLDT- MENDOCINO COAST- 1148 AM PST TUE NOV 29 2016 ...HIGH SURF ADVISORY IN EFFECT UNTIL 5 PM PST THIS AFTERNOON... THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST CALIFORNIA. .DAY ONE...THIS AFTERNOON AND TONIGHT. A HIGH SURF ADVISORY IS CURRENTLY IN EFFECT. A LARGE NORTHWEST SWELL WILL BRING BREAKERS OF 18 TO 23 FT WEST AND NORTHWEST FACING BEACHES. THE BREAKING WAVES SHOULD SUBSIDE THIS AFTERNOON. A HIGH SURF ADVISORY IS IN EFFECT DURING THAT TIME. VISITORS TO LOCAL BEACHES AND JETTIES ARE URGED TO USE EXTREME CAUTION AND NEVER TURN YOUR BACK TO THE SURF. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. FOR FURTHER DETAILS PLEASE REFER TO NOAA WEATHER RADIO OR WEATHER.GOV/EUREKA. CAZ102-105>108-110>113-302000- DEL NORTE INTERIOR-NORTHERN HUMBOLDT INTERIOR- SOUTHERN HUMBOLDT INTERIOR-NORTHERN TRINITY-SOUTHERN TRINITY- NORTHWESTERN MENDOCINO INTERIOR-NORTHEASTERN MENDOCINO INTERIOR- SOUTHWESTERN MENDOCINO INTERIOR-SOUTHEASTERN MENDOCINO INTERIOR- 1148 AM PST TUE NOV 29 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST CALIFORNIA. .DAY ONE...THIS AFTERNOON AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. FOR FURTHER DETAILS PLEASE REFER TO NOAA WEATHER RADIO OR WEATHER.GOV/EUREKA.
The office that day
Everything else NWS Eureka, CA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Nov 29, 12:08 PM PST | Small Craft Advisory | EKA | 63 hr | |
| Nov 29, 3:12 PM PST | Gale Watch | EKA | 12 hr |
Nearby
Hazardous Seas Warnings in California, 2016Every hazardous seas warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.